Spectral properties of boundary value problems for functional-differential equations with integrable coefficients
The author considers boundary value problems for a functional-differential equation of the form \[ -y^{\prime\prime}(x)+q(x)y(x)=\lambda a^2y(x)+\alpha y(b),\tag{1} \] \[ 0\leq x\leq \pi,\qquad 0<b<\pi,\qquad \alpha>0, \] where \(\alpha\in\mathbb{R}\) and \(\lambda\) is a spectral parameter, with boundary conditions of the following form: \[ y(0)=y(\pi)=0; \] \[ y^\prime(0)=hy(0);\quad y^\prime(\pi)=-Hy(\pi);\quad h,H\in\mathbb{R}; \] \[ y(0)=0;\quad y^\prime(\pi)=0; \] \[ y^\prime(0)=0;\quad y(\pi)=0. \] The potential \(q(x)\) belongs to \(\mathcal{L}_1[0,\pi]\), or, which is the same, satisfies \[ \left(\int_0^xq(t)dt\right)_x^\prime=q(x) \] for almost all \(x\in[0,\pi]\). The author extends the method for constructing asymptotic formulas of arbitrary-order of accuracy for the eigenvalues and eigenfunctions developed by \textit{V. A. Vinokurov} and \textit{V. A. Sadovnichij} [Izv. Math. 64, No.~4, 695--754 (2000); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 64, No.~4, 47--108 (2000; Zbl 1001.34021)] to equation (1).
- scientific article; zbMATH DE number 4134516
- Asymptotic behavior of the spectrum of a multipoint differential operator with an integrable potential
- The asymptotic behaviour of eigenvalues and eigenfunctions of a boundary problem for a singular quasidifferential equation
- Asymptotics of the spectrum of family functional-differential operators with summable potential
- Spectral properties of the family of even order differential operators with a summable potential
- scientific article; zbMATH DE number 3989851 (Why is no real title available?)
- scientific article; zbMATH DE number 3766242 (Why is no real title available?)
- scientific article; zbMATH DE number 23570 (Why is no real title available?)
- The development of general differential and general differential-boundary systems
- Spectral properties of the family of even order differential operators with a summable potential
- Functional-difference equations and their link with perturbations of the Mehler operator
- scientific article; zbMATH DE number 4134516 (Why is no real title available?)
- scientific article; zbMATH DE number 4191018 (Why is no real title available?)
- scientific article; zbMATH DE number 4202786 (Why is no real title available?)
- scientific article; zbMATH DE number 4150734 (Why is no real title available?)
- scientific article; zbMATH DE number 3933518 (Why is no real title available?)
- scientific article; zbMATH DE number 3953280 (Why is no real title available?)
- scientific article; zbMATH DE number 4101843 (Why is no real title available?)
- scientific article; zbMATH DE number 1200172 (Why is no real title available?)
- scientific article; zbMATH DE number 493179 (Why is no real title available?)
- scientific article; zbMATH DE number 2048434 (Why is no real title available?)
- On a singular Sturm-Liouville problem involving an advanced functional differential equation
- scientific article; zbMATH DE number 7008872 (Why is no real title available?)
- Power asymptotics of spectral functions of boundary value problems for generalized second-order differential equations with boundary conditions at a singular endpoint
- Eigenoscillations in an angular domain and spectral properties of functional equations
- On the asymptotics of spectrum of an even-order differential operator with a delta-function potential
- Study of differential operator with summable potential and discontinuous weight function
- Asymptotic behavior of the spectrum of a multipoint differential operator with an integrable potential
- Differential operators and spectral functions
- Sturm–Liouville‐type operators with frozen argument and Chebyshev polynomials
- On the asymptotic behavior of the spectrum of a sixth-order differential operator, whose potential is the delta function
- Spectral properties of a fourth-order differential operator with integrable coefficients
- Asymptotics of the eigenvalues of a boundary value problem for a vector singular differential equation
This page was built for publication: Spectral properties of boundary value problems for functional-differential equations with integrable coefficients
Report a bug (only for logged in users!)Click here to report a bug for this page (MaRDI item Q608938)